Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 4 > No. 3


Characterization and Estimations of Weighted Generalized Beta Probability Distributions

PP: 513-525
J. A. Reshi, A. Ahmed,
In this research paper, a new class of weighted Generalized Beta Distribution of first kind and Size biased Generalized Beta Distribution second kind has been considered. The several structural properties of these probability models include measures of central tendency and dispersion are defined. Some important theorems have been derived to estimates the parameters of weighted and size-biased beta distributions and identify the relations with other related distributions. It was observed that the square of the sample coefficient of variation is asymptotically unbiased estimator of square of the population coefficient of variation of these weighted and size biased generalized beta distributions. Also, a likelihood ratio test of Weighted and size biased probability distributions are to be conducted.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved